# SDR ASAA2013080295723

- Difficulty date: August 2, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 24,611 hours, 7,330 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM SELECTION AVAILABLE ON FMC MENU DISPLAY.  SATCOM INSTALLED AND CIRCUIT BREAKER CHECKED IN.  ACFT GROUNDED.  FOUND SATCOM IN A LOCKED UP STATE.  IAW FIM TASK 23-15-00-23-801.  CYCLED SATCOM CIRCUIT BREAKER, SATCOM RESTORED TO READY STATE.
